Articles | Volume 8, issue 4
https://doi.org/10.5194/nhess-8-733-2008
https://doi.org/10.5194/nhess-8-733-2008
23 Jul 2008
 | 23 Jul 2008

Application of a probabilistic model of rainfall-induced shallow landslides to complex hollows

A. Talebi, R. Uijlenhoet, and P. A. Troch

Viewed

Total article views: 1,881 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
889 779 213 1,881 93 78
  • HTML: 889
  • PDF: 779
  • XML: 213
  • Total: 1,881
  • BibTeX: 93
  • EndNote: 78
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 31 Mar 2025
Download
Share
Altmetrics